# SDR WX0A201309107187

- Difficulty date: September 4, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 9961895
- Condition: Corroded
- Location: Bs 148.55-160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PAN CORRODED BETWEEN BS 148.55 AND 160.00.  REPAIRED AREA IAW SRM 53-01.
